# SDR IPXA10562916

- Difficulty date: September 6, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 600-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, BS 600 TO 620, RBL 45 SEAT TRACK FLANGE HAS CORROSION AT NUTPLATE HOLES.  REPAIRED IAW EO B757-5310-39911-A, DATED 9/29/10 AND ER 10-4557 DATED 9/28/10.
